# SDR AALA20180429003

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 21,938 hours, 2,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F0423536
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALKAROUND AT THE GATE,  NOTED B/C SEAT 5D, ONE SEAT MOUNTED EMERGENCY LIGHT LENS WAS MISSING.  REPLACED LIGHT ASSEMBLY SEAT 5D IAW ESO 21376. OK FOR SERVICE.
